# SDR SWAA2021081202249

- Difficulty date: July 20, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 50,950 hours, 30,393 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027B
- Part serial: 0221
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS TWO DAMAGED AREAS. / REPLACED RADOME REF MM 52-52-00 TAG NO: 809227 PN ON: 1001002-7B SN ON: 1564 PN OFF: SN OFF: 0221
